# SDR 2020FA0000128

- Difficulty date: July 8, 2019
- Submitted: February 4, 2020
- Operation: General aviation
- Aircraft: N7972
- Make and model: Beech S35
- Aircraft serial: D7471
- System (JASC): 2710 · Aileron Control System
- Part: Turnbuckle
- Part number: AN15532S
- Condition: Cracked
- Location: Aileron Control
- Part time: 3,875 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION DISCOVERED RT LOWER AILERON CONTROL CABLE TURNBUCKLE BARREL LOCATED UNDER AFT CABIN HEAT DUCT WAS CRACKED 3/4 INCHES LONGITUDINALLY FROM RT END.  THE HEAT AIR DUCT ABOVE THIS TURNBUCKLE ASSEMBLY WAS IN A DECAYED CONDITION.  RECOMMEND CLOSE INSPECTION OF CABLES AND TURNBUCKLES IN THIS AREA.
